# SDR CALA2023103103246

- Difficulty date: October 29, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 92,159 hours, 36,041 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700500A4D
- Condition: Weak
- Location: 90vu
- Part time: 792,159 hours, 736,041 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J, O
- Precautionary procedure: A

## Discrepancy

N LG SHOCK ABSORBER(2526GM)/IDLGCIU 2 WITH FAILURE MSG N LG EXTPROX SNSR(24GA)TGT POS /IDLGCIU 1 LOCKING LOG FOR POSITIVE FIX. OK TO UNLOCK TO CLEAR UNIT, LGCIU VK0 OFF 31-3260-9-0001 9224 ON 0000 UNIT, LGCIU VK0 OFF 31-3260-9-0001 9224 ON 31-3231-9-0002 0261 LGCIU-1 LAST LEG REPORT SHOWED: 527112: AFT CARGO DR SAFETY MECH PROX SNSR(32WV) TGT POS; 323173: N LG EXT PROX SNSR(24GA) TGT POS; 322113: NLG SHOCK ABSORBER . FAULTS ON PHASE 6 (CRUISE). T/S IAW TSM 32-31-00-810-842-A. INSPECTED NLG EXT SENSORS 24GA & 25GA, NO FAULTS NOTED. CONNECTORS 24GA_A, 25GA_A PIN RETENTION CHKD GOOD, BACKSHELL & WIRES CHKD NORMAL. FOUND LGCIU-1 NORMAL C/B, 1GA, WEAK. REPLACED C/B. ALSO REPLACED LGCIU-1 IAW AMM 32-31-71-400-001-A. PERFORMED LGCIU BITE IAW AMM 32-69-00-740-001-A. NO FAULTS NOTED. ALSO PERFORMED BITES ON AFT CARGO DOOR SWITCH, ADIRU-3, STBY PITOT ANTI-ICE WHICH WERE CAUSED BY LGCIU-1 FAULT. NO FAULTS NOTED.  FAULT DISPLAYED ON UPPER ECAM SCREEN. - F -CTL UPDATED MAA CODE.  SFCC-2 FLAP LAST LEG REPORTS SHOWED 31-12-34: NO CFDIU DATA, CHECK WIRING TO FLP 2. CLEANED CONNECTORS ON SFCC-1 &-2, CFDIU. SCFCC-2 STATUS & ON GND FAULTS CHKD GOOD. RAN FLAPS, NO FAULTS NOTED. DURING OTHER T/S ON A DIFFERENT SYSTEM, SFCC-2 GLITCHED. WHEN RECOVERED, IT SHOWED NO FAULTS. SUSPECT SFCC-2. SFCC 2 REP
